# SDR S2YA960031

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881SK
- Make and model: Beech 1900D
- Aircraft serial: UE88
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Pressure Switch
- Part number: 1293840091
- Condition: Failed
- Location: Bs 570.107
- Part time: 2,590 hours
- Stage of operation: CR
- Nature of condition: O, P
- Precautionary procedure: A

## Discrepancy

THE CREW OF FLT 1052, MKE TO IND, CYCLED THE SURFACE DEICE SYSTEM BEFORE ENTERING ICING CONDITIONS USING AUTOMODE.  THE TAIL DEICE ANNUNCIATOR FAILED TO ILLUMINATE.  THE CREW TURNED BACK FOR MKE DUE TO HEAVY ICING CONDITONS IN IND.  MAINTENANCE FOUND WATER IN AIR LINE TO THE SWITCH.  THEY DRAINED THE LINE AND INSTALLED SERVICEABLE PRESSURE SWITCH, OPS CHECKED GOOD.  (X)
